| Model Number |
UM-S20-17S |
| Medical Device Problem Code |
Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/17/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the subject device had a tear at the end of the mini probe.The issue occurred prior to an unspecified diagnostic procedure.There were no reports of patient harm.
Additional Manufacturer Narrative
The device evaluation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the legal manufacturer's final investigation.Three attempts were performed to obtain additional information, but no response was received from the customer.A review of the device history record found no deviations that could have caused or contributed to the reported issue.The device was returned to olympus for inspection and the reported malfunction was confirmed.A definitive root cause could not be established.Based on the results of the investigation, it is likely the following led to the malfunction: caused traced to component failure.Olympus will continue to monitor field performance for this device.
Event or Problem Description